# SDR ASAA2014050607714

- Difficulty date: May 6, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,702 hours, 7,273 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Part number: 100370750
- Part serial: 5764
- Condition: No Test
- Location: Fueling Panel
- Part time: 23,713 hours, 7,277 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUELERS REPORT REFUELING CONTROL PANEL CENTER TANK QUANTITY INDICATOR WILL NOT TEST.  ACFT GROUNDED. REPLACED CENTER INDICATOR ON REFUELING CONTROL PANEL.  OPS NORMAL REF MM 28-41-61.
